American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James E. Daly. The invalidity of the Calderon-Zygmund inequality for singular integrals over local fields. Bull. Amer. Math. Soc. 81 (1975) 896-899. MR 0385471.
Abstract, references, and article information   
View Article: PDF

[2] C. V. Hutton, J. S. Morrell and J. R. Retherford. Approximation numbers and Kolmogoroff diameters of bounded linear operators. Bull. Amer. Math. Soc. 80 (1974) 462-466. MR 0336391.
Abstract, references, and article information   
View Article: PDF

[3] Robert Sharpley. Interpolation of operators for $\Lambda$ spaces. Bull. Amer. Math. Soc. 80 (1974) 259-261. MR 0344882.
Abstract, references, and article information   
View Article: PDF

[4] Richard Holmes, Bruce Scranton and Joseph Ward. Best approximation by compact operators. II. Bull. Amer. Math. Soc. 80 (1974) 98-102. MR 0355663.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1